Computational Complexity of t-norm based Propositional Fuzzy Logics with Rational Truth Constants

From Mathfuzzlog
Revision as of 13:04, 2 September 2008 by Pospisil (talk | contribs) (New page: {{Paper| author=Petr Hájek| title=Computational Complexity of t-norm based Propositional Fuzzy Logics with Rational Truth Constants| journal=Fuzzy Sets and Systems| volume=157| number=5| ...)

(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search
Authors:
Petr Hájek
Title: Computational Complexity of t-norm based Propositional Fuzzy Logics with Rational Truth Constants
Journal: Fuzzy Sets and Systems
Volume 157
Number 5
Pages: 677-682
Year: 2006